# SDR SWAA2023122735285

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 57,402 hours, 34,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN NOT SECURE<[01] RESECURED EXIT SIGN IAW AMM 33-51-03
